On bifurcations of cusps

Zbigniew Szafraniec

Abstract

Let Ft, where t∈R, be an analytic family of plane-to-plane mappings with F0 having a critical point at the origin. The paper presents effective algebraic methods of computing the number of those cusp points of Ft, where 0<|t|≪1, emanating from the origin at which Ft has a positive/negative local topological degree.
Author Zbigniew Szafraniec (FMPI / IM)
Zbigniew Szafraniec,,
- Institute of Mathematics
Journal seriesJournal of the Mathematical Society of Japan, ISSN 0025-5645, (A 20 pkt)
Issue year2019
Vol71
No2
Pages555-567
Publication size in sheets0.6
Keywords in Englishsingularities, bifurcations, cusps
ASJC Classification2600 General Mathematics
DOIDOI:10.2969/jmsj/79217921
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.059; WoS Impact Factor: 2017 = 0.664 (2) - 2017=0.675 (5)
Citation count*1 (2019-08-15)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back